MAUDE Adverse Event Report: STRYKER TRAUMA KIEL DRILL, TRI-FLAT T2 TIBIA Ø3,5X130 MM; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS

STRYKER TRAUMA KIEL DRILL, TRI-FLAT T2 TIBIA Ø3,5X130 MM; SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Catalog Number 18063555
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that when drilling was done with free hand technique during surgery with t2h, the tip of the drill was broken and left in the bone.Therefore, drilled a hole with crown reamer from the other side and the broken part was removed.The doctor's opinion: when he drilled, he put too much angle and it was broken.
 
Additional Manufacturer Narrative
The reported event that drill, tri-flat t2 tibia ø3,5x130 mm was alleged of issue k-275-a (instruments - drill - broken) could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.If device is returned or any further information is provided, the investigation report will be reassessed.Device disposition unknown.
 
Event or Problem Description

Brand Name
DRILL, TRI-FLAT T2 TIBIA Ø3,5X130 MM
Common Device Name
SURGICAL INSTRUMENT MOTORS AND ACCESSORIES/ATTACHMENTS
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8075004
Report Number0009610622-2018-01383
Device Sequence Number16616184
Product Code HWE
UDI-Device Identifier04546540196668
UDI-Public04546540196668
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063555
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;